Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in lower left abdomen, purple blood blister below navel, loss of appetite. Medical emergency?

Hello, my name is xxxx, I have pain in the lower left abdomen , and a purple blood blister the size of a peach below my navel and to the left. It started when I got my period three days ago. I have a doctors appointment tomorrow but it is getting worse and I feel lightheaded and lost my appetite . How urgent is this I am thinking I might need urgent medical attention. Thanks
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
According to your description, it appears to be the boil with blood oozing in, due to pressure it is causing pain in the stomach. The period has nothing to do with the pain.
As you describe it may burst in about 3 or 4 days, any how you will be seeing your doctor tomorrow He will examine and may draine the abscess.
If at all it bursts in the mean time , you keep a wet cloth ,or cotton and tie it with a cloth,to prevent spilling.
Wishing for a quick recovery.
Best regards.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor